# SDR CALA2024112101234

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 78,859 hours, 34,114 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230643
- Condition: Missing
- Location: Wing
- Part time: 2,403 hours, 1,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP REPORTED MISSING ON ARRIVAL. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V123456 MAC RELATED WORK ORDER 000000003122843 AND PRTR VERIFIED NO LEAKS FROM COUPLING. INSTALLED AN INOP STICKER ADJACENT TO THE REGISTRATION NUMBER ON THE FORWARD INSTRUMENT PANEL. CDL 28A APPLIED. COUPLING VERIFIED NOT LEAKING BY ON CALL TECH ROBERT SCOTT V899913. WORK ORDER 3122843. UPDATED SDR INFORMATION. VERIFIED NO LEAKS FROM COUPLING. INSTALLED AN INOP STICKER ADJACENT TO THE REGISTRATION NUMBER ON THE FORWARD INSTRUMENT PANEL. CDL 28A APPLIED. DISPATCH DESK: 16 NAME: JM DATE: 21-NOV-24- DEFERRED DIRECTLY BY TOMC . INSTALLED FUEL CAP IAW AMM 28-25-41 NO LEAKS THIS ACTION CLEARS CLD 28A PLACARD REMOVED PARTS TRANSACTION ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1339668 SN OFF 0643 CAP, COUPLING R OFF 31-2825-9-0001 0643 ON 31-2825-9-0001 0299 CAP, COUPLING R OFF 31-2825-9-0001 0643 ON 0000
